Illinois Journal of Mathematics

Commuting subnormal operators simultaneously quasisimilar to unilateral shifts

William W. Hastings

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 3 (1978), 506-519.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048611

Digital Object Identifier
doi:10.1215/ijm/1256048611

Mathematical Reviews number (MathSciNet)
MR0512859

Zentralblatt MATH identifier
0391.47010

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc.
Secondary: 32A30: Other generalizations of function theory of one complex variable (should also be assigned at least one classification number from Section 30) {For functions of several hypercomplex variables, see 30G35}

Citation

Hastings, William W. Commuting subnormal operators simultaneously quasisimilar to unilateral shifts. Illinois J. Math. 22 (1978), no. 3, 506--519. doi:10.1215/ijm/1256048611. https://projecteuclid.org/euclid.ijm/1256048611


Export citation